Can Zoladex cause neck and shoulder pain?

Hi all,

I had my 3rd zoladex implant last week. Since then i have severe neck pain that radiates to shoulder and my right arm. Sometimes i cannot lift my arm. Feels very heavy.

I have started to take Calcium, vit d and magnesium tablets now as advised by my surgeon. Havent seen any improvement yet.

Can zoladex be causing this?



2 Replies

  • I've had 2 Zoladex injections & have neck & shoulder pain the last couple of days but I thought it may have been from from some exercises I was doing or connected to my migraines... Am finding the side effects awful with Zoladex. Maybe you should ring your Doctors & ask, especially with feeling like u cant move your arm. It's definitely worth checking out rather than putting it down to side effects. Good luck

  • Thanks. Pain has eased now. I havent had any other side effects so far. I have emailed my doctor. I will let you know when i get a reply.

You may also like...